# SDR 96ZZZX4180

- Difficulty date: July 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190GA
- Make and model: Beech 1900C
- Aircraft serial: UB1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 1143610443
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EYW/MIA - FLT 487 - PILOT REPORT:  LANDING GEAR DOWNLOCK RELEASE DOES NOT RELEASE WITH WEIGHT OFF OF WHEELS (MUST MANUALLY OVERRIDE SWITCH TO RAISE GEAR).  REMOVED AND REPLACED RIGHT SQUAT SWITCH.  (X)
